# SDR IPXA2025011323526

- Difficulty date: January 4, 2025
- Submitted: January 13, 2025
- Operation: Air carrier
- Aircraft: N306UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27759
- Aircraft time: 73,142 hours, 24,371 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Part number: 451T260365
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FAULT - FOUND THE BALL MAT FLOOR STRUCTURE CRACK AT AFT CARGO STA 1336 BL 0 (REPLACE). FABRICATE PARTS (P/N:451T2603-65) PER BOEING DWG NO: 451T2603 DWG SH 11 REV."-"; PL REV."AP"; AND PSDL REV."-" AND ORIGINAL PART AS A SAMPLE I.A.W. GMM-MTX CH 9.08 REV.9 REQUIREMENT AND EGAT WORK SHEET NO. 50010. INSTALL FABRICATED PART I.A.W SRM 51-40-02-0G REV. 91 AND BOEING DWG 451T2612 SHEET 2 REV.B. JOB COMPLETED. REVIEW COMPLETE
